# SDR SWAA2021050607318

- Difficulty date: January 14, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 42,271 hours, 25,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Slider
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER FWD SLIDING SEAL WEAR STRIPS DISBONDED. / R&R SLIDER PER S.R.M. 53-31-31
